Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By iloerose
0.25 mg Xanax Withdrawal after one Week
  1. #1
    buckeyechris is offline New Member
    Join Date
    Aug 2012
    Posts
    2

    Default 0.25 mg Xanax Withdrawal after one Week

    Hey folks, I'm new to the forum and I've been reading some of your answers/discussions regarding withdrawal from benzo's. My case is simple, I was prescribed Xanax for anxiety disorder and I have been taking benzodiazepines daily for the past six days, I've taken five daily doses of 0.25mg and one daily dose of 0.125mg (aprox. 1/2 pill). I stopped taking it "Cold Turkey" two days ago to pave the way for Cognitive Behavioral Therapy which I started last week and I am not interested in taking this medicine anymore as I am concerned about serious side-effects and dependency and I am confident I'll overcome my anxiety with therapy. My questions are:

    1) I am feeling a little "anxious" or more like a crave for the medicine, does that mean I acquired a dependency?
    2) I have been feeling some minor headaches, some eye tremors, light nausea, dizziness and insomnia, they are getting a little bit better but after 48 hours I developed some mild anxiety. How long would you guys think it'll take for these symptoms to go away? Months maybe?
    3) Do you think quitting "Cold Turkey" this early at this kind of dosage is dangerous? My Dr. is on vacation and I won't be able to get a hold of him for the next two weeks.

    I am 35, about 165 pounds, 5'8" tall if that helps. Thank you so much for your responses.

    Regards,

    Chris

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    You had a problem with anxiety before you started taking the xanax. How close are these symptoms to your normal anxiety. You may also be having some anxiety based on some of the stories you have read. At that small amount, I think you should be just fine. Do not start taking the xanax again. Do some breathing exercises, or whatever you need to do for stress relief. Although you can develop a dependency quickly, that small amount of xanax should not be a problem.

    Peace,

    Iloerose

  3. #3
    buckeyechris is offline New Member
    Join Date
    Aug 2012
    Posts
    2

    Default

    Hi Iloerose, thank you for your reply. The anxiety is not as bad as it was pre-drug, thankfully I am going through therapy since I was having more of a Panic Disorder rather than some anxiety. The effects of the drug completely dissaPpeared after only 48 hours so I am glad for that. You are also right, reading and worrying about Xanax and its side effects really contributed to my anxiety, so know that I quit the drug, I am feeling much better. These past two days plus the six days that I used the drug were horrible! I recommend anyone that thinking about using benzo's to stay away from them and if you have been using them for a long time, just taper off, trust me, you will feel much better than you did before.

    Regards,

    Chris
    Last edited by Anonymous; 08-07-2012 at 11:09 PM. Reason: Spell check

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Glad you're feeling better. You are absolutely right about the benzos. Some people say they're a worse detox than >>>>>> and I believe that, having been there.My doc said that xanax was not addictive. Benzodizapines are downright dangerous. There has to be something better for panic attacks. I know how those can be, but xanax detox is brutal and can be fatal. Yeah, now I'm scaring people and they should be scared. It's better to learn to meet life on life's terms. Life sucks. Life is good. Gotta learn to cope w/o benzos.

    Peace,

    Iloerose
    Mylife4me likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22